# SDR AALA202310039879

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A320*
- Aircraft serial: 6214
- Aircraft time: 29,517 hours, 11,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L HAS A CAUTION LIGHT AND CHECK DOOR PRESSURE ILLUMINATED ON CIDS PANEL. MAINTENANCE SERVICED THE 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
